Join the 'Dissociation' group to help and get support from people like you.
We found 5 questions associated with the 'Dissociation' topic.
Posted 7 Apr 2017 by • 1 answer
I stopped taking my zyprexa (10 mg/day) about 9 months ago, but restarted when my anxiety got worse. Taking it now, I have started to be really foggy and I sometimes dissociate when I take it. I also went to bed on a friday night (a week into taking it) planning to catch up on sleep (I didn't ...
Posted 27 Jul 2013 by • 7 answers
I have ptsd and I'm newly diagnosed. I think this happened to me and I'm trying to see if other people experience this. Please I have kids. Do you act normal in this state?
Posted 16 Feb 2016 by • 3 answers
I don't want to have the side effects of anti psychotic or mood stabilizers, particularly weight gain, due to having a long-term past of eating disorders... but I know I need something that will help and been on all sorts of anti depressants over the years which don't provide any relief.
Posted 14 Dec 2015 by • 1 answer
I have sometimes had distressing problems with Deja Vu, dissociation, anxiety attacks, spaciness, confusion. I have come to believe that much of this was caused by some Rx meds I was taking for incontinence, particularly from orthostatic hypotension which can cause deja vu and confusion and ...
Anxiety and Stress - Is anyone experiencing dissociation? Will Wellbutrin help? I'm getting help,but
Posted 25 Jul 2014 by • 2 answers
... feeling hopeless